In this paper we discuss some topological and geometrical properties of terms in a sequence of Cantor fractals and the limit of the sequence in order to obtain an exact relation between positive real numbers and Hausdorff dimensions of fractals of Euclidean spaces.
Dr. H. P. Masiha, Professor of Mathematics,K.N. Toosi University of Technologymasiha@kntu.ac.ir
"On A Sequence of Cantor Fractals,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 7
, Article 9.
Available at: http://scholar.rose-hulman.edu/rhumj/vol7/iss1/9